# SDR 99ZZZX4252

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY EN ROUTE ACK/BOS WHEN SMOKE CAME FROM AFT SIDE PANEL AFTER RE-SETTING AVIONICS MASTER SWITCH, FOR AVIONICS FAILURE.  USING EMERGENCY AVIONIC SWITCH, RESUMED COMMUNICATIONS WITH BOS.  APPROACH, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AVIONICS MASTER SWITCH.  SYSTEM CHECKED OK.
